RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2017, Volume 208, Number 2, Pages 55–69 (Mi msb8678)  

This article is cited in 8 scientific papers (total in 8 papers)

Simple finite-dimensional right-alternative superalgebras with semisimple strongly associative even part

S. V. Pchelintsevab, O. V. Shashkova

a Financial University under the Government of the Russian Federation, Moscow
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: It is shown that a simple finite-dimensional right-alternative unital superalgebra with semisimple strongly associative even part over a field of characteristic $\ne 2$ is either non-associative, or a superalgebra of Abelian type. A classification of such superalgebras over an algebraically closed field is given.
Bibliography: 21 titles.

Keywords: simple superalgebra, right-alternative superalgebra, superalgebra of Abelian type.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00014-а
This work was supported by the Russian Foundation for Basic Research (grant no. 14-01-00014-a).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8678

Full text: PDF file (508 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2017, 208:2, 223–236

Bibliographic databases:

UDC: 512.554.5
MSC: 17A70, 17D15
Received: 22.02.2016 and 30.11.2016

Citation: S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative superalgebras with semisimple strongly associative even part”, Mat. Sb., 208:2 (2017), 55–69; Sb. Math., 208:2 (2017), 223–236

Citation in format AMSBIB
\Bibitem{PchSha17}
\by S.~V.~Pchelintsev, O.~V.~Shashkov
\paper Simple finite-dimensional right-alternative superalgebras with semisimple strongly associative even part
\jour Mat. Sb.
\yr 2017
\vol 208
\issue 2
\pages 55--69
\mathnet{http://mi.mathnet.ru/msb8678}
\crossref{https://doi.org/10.4213/sm8678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3608037}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017SbMat.208..223P}
\elib{https://elibrary.ru/item.asp?id=28172162}
\transl
\jour Sb. Math.
\yr 2017
\vol 208
\issue 2
\pages 223--236
\crossref{https://doi.org/10.1070/SM8678}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401433200003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85017752351}


Linking options:
  • http://mi.mathnet.ru/eng/msb8678
  • https://doi.org/10.4213/sm8678
  • http://mi.mathnet.ru/eng/msb/v208/i2/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative unital superalgebras with strongly associative even part”, Sb. Math., 208:4 (2017), 531–545  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. S. V. Pchelintsev, O. V. Shashkov, “Singulyarnye 6-mernye superalgebry”, Sib. elektron. matem. izv., 15 (2018), 92–105  mathnet  crossref
    3. S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative unital superalgebras with associative-commutative even part over a field of characteristic zero”, Izv. Math., 82:3 (2018), 578–595  mathnet  crossref  crossref  adsnasa  isi  elib
    4. V. N. Zhelyabin, “Structure of some unital simple Jordan superalgebras with associative even part”, Siberian Math. J., 59:6 (2018), 1051–1062  mathnet  crossref  crossref  isi  elib
    5. L. S. I. Murakami, S. V. Pchelintsev, O. V. Shashkov, “Finite-dimensional right alternative superalgebras with semisimple strongly alternative even part”, J. Algebra, 528 (2019), 150–176  crossref  mathscinet  zmath  isi  scopus
    6. S. V. Pchelintsev, O. V. Shashkov, “Prostye unitalnye pravoalternativnye superalgebry nad algebroi matrits poryadka $2$”, Algebra i logika, 58:1 (2019), 108–131  mathnet  crossref
    7. V. S. Pchelintsev, V. O. Shashkov, “Linearly generated singular superalgebras”, J. Algebra, 546 (2020), 580–603  crossref  mathscinet  zmath  isi  scopus
    8. O. V. Shashkov, “Pravoalternativnye superalgebry emkosti 1 s silno alternativnoi chetnoi chastyu”, Algebra i logika, 59:2 (2020), 260–281  mathnet  crossref
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:269
    Full text:16
    References:39
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020